Journal article icon

Journal article

SPECIAL POINT PROBLEMS WITH ELLIPTIC MODULAR SURFACES

Abstract:
We prove a special point result for products of elliptic modular surfaces, elliptic curves, multiplicative groups and complex lines, and deduce a result about vanishing linear combinations of singular moduli and roots of unity. © University College London.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/S0025579313000168

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
MATHEMATIKA More from this journal
Volume:
60
Issue:
1
Pages:
1-31
Publication date:
2014-01-01
DOI:
EISSN:
2041-7942
ISSN:
0025-5793
Language:
English
Keywords:
Pubs id:
pubs:432689
UUID:
uuid:1cb1041d-e7a6-4771-82aa-9452d665777e
Local pid:
pubs:432689
Source identifiers:
432689
Deposit date:
2014-02-26

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP